MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE-RITE 8 ULTRASOUND; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS SITE-RITE 8 ULTRASOUND; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 9770116
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will be evaluated.Results are expected soon.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.
 
Event or Problem Description
It was reported by the bd tm that the sr 8 was on an mer stand and being maneuvered out of an elevator when the wheels caught on the elevator threshold and tipped over.When the system was evaluated it was noticed that there are two cuts in the probe cable.When the system is powered on the end users noted that there are several pronounced 'streaks' in the ultrasound image.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the device was returned to the service facility for evaluation.During evaluation, the reported issue of the system was evaluated it was noticed that there are two cuts in the probe cable was confirmed.The probe cable has two cuts and the image has dark vertical streaks.The root cause of the reported issue is use-related damage to the probe cable.No other functionality issues with the equipment were found during evaluation/servicing.The device was serviced, tested and returned to customer.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.
 
Event or Problem Description

Brand Name
SITE-RITE 8 ULTRASOUND
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7693707
Report Number3006260740-2018-01731
Device Sequence Number1015582
Product Code IYO
UDI-Device Identifier00801741124693
UDI-Public(01)00801741124693
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K152554
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9770116
Device Catalogue Number9770501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1